Discussions By Condition: Liver conditions

Need advice - Near Tylenol overdose

Posted In: Liver conditions 1 Replies
  • Posted By: Advice please
  • May 2, 2008
  • 00:43 AM

I almost OD'd on Tylenol two years back (details are unnecessary), ever since then I've had pains in my liver and kidneys. Not excruciating, but very annoying and worrisome. I have been taking milk thistle on the daily for my liver and hope that is helping recovery. I also have bubbly urine when I piss (like ******g into soapwater), which I found out is a result of kidney damage and means that protein is in my urine. I am just hoping that I am slowly recovering instead of slowly getting worse. Anybody have any insight on this? (I can't go to the doc until I have insurance of my own, which will be at least a few years...) Can my liver ever make a full recovery? I (stupidly) took a medication earlier today and now my I have a dull aching pain in my liver which is quite painful....=/. I am young and otherwise healthy. With proper diet and exercise, no drinking and drugs, will I be ok, or will I eventually need a liver transplant? (Which I will be unable to get....and will die. =/)

Reply Flag this Discussion

1 Replies:

  • If you have any insight on tylenol and liver damage please leave me some information, it would be greatly appreciated. Basically I just want to know if I am slowly recovering, or if I am going to die.
    Advice please 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?